Alert archive / Indiana / Gale Warnings in 2008

Gale Warning 19, NWS Northern Indiana

December 12, 2008

NWS Northern Indiana issued this gale warning at Dec 12, 2008, 3:59 PM EST. It took effect at Dec 13, 2008, 7:00 AM EST. It was in force for 56 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2008, 3:59 PM EST (20:59 UTC)
In effect from
Dec 13, 2008, 7:00 AM EST
Expired
Dec 15, 2008, 3:00 PM EST
In force
56 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WHUS73 KIWX 122059
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EST FRI DEC 12 2008

.A HIGH PRESSURE RIDGE WILL MOVE ACROSS LAKE MICHIGAN THIS
EVENING. A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE PLAINS ON
SATURDAY AND THEN NORTHEAST ACROSS LAKE SUPERIOR BY MONDAY
MORNING.

LMZ043-046-130500-
/O.CON.KIWX.SC.Y.0075.000000T0000Z-081213T0300Z/
/O.UPG.KIWX.GL.A.0011.081213T1200Z-081215T1100Z/
/O.NEW.KIWX.GL.W.0019.081213T1200Z-081215T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 PM EST FRI DEC 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 AM SATURDAY TO 6 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 6 AM EST
MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

WAVES WILL DECREASE BELOW 4 FEET BY LATE EVENING AS HIGH PRESSURE
MOVES THROUGH THE AREA. SOUTH WINDS WILL INCREASE TO GALE FORCE ON
SATURDAY WITH GALES THEN CONTINUING THROUGH SUNDAY NIGHT AS A
STRONG LOW MOVES NORTHEAST FROM THE PLAINS ACROSS THE UPPER GREAT
LAKES.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
13 follow-up statements
753 
WHUS73 KIWX 130321
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EST FRI DEC 12 2008

.A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE PLAINS ON
SATURDAY AND THEN NORTHEAST ACROSS THE UPPER GREAT LAKES BY
MONDAY MORNING. THE ASSOCIATED COLD FRONT WILL MOVE ACROSS
SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-131130-
/O.EXP.KIWX.SC.Y.0075.000000T0000Z-081213T0300Z/
/O.CON.KIWX.GL.W.0019.081213T1200Z-081215T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 PM EST FRI DEC 12 2008

...GALE WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 6 AM EST
MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT FROM 7 AM SATURDAY TO 6 AM EST MONDAY. 

SOUTH GALES ARE EXPECTED SATURDAY THROUGH SUNDAY NIGHT AS THE LOW
MOVES NORTHEAST FROM THE PLAINS. WEST GALES ARE POSSIBLE BEHIND
THIS SYSTEM'S COLD FRONT ON MONDAY. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
682 
WHUS73 KIWX 130936
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 AM EST SAT DEC 13 2008

.A LOW PRESSURE SYSTEM WILL MOVE INTO THE PLAINS ON LATER TODAY
AND THEN STRENGTHEN AS IT MOVES NORTHEAST INTO THE UPPER GREAT
LAKES BY MONDAY MORNING. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS
SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-131745-
/O.CON.KIWX.GL.W.0019.081213T1200Z-081215T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 AM EST SAT DEC 13 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. 

SOUTH WINDS WILL INCREASE TO 35 KNOT GALES BY THIS AFTERNOON AND
PERSIST THROUGH SUNDAY. GUSTS UP TO 40 KNOT GALES ARE POSSIBLE.
THE WIND WILL VEER TO THE WEST LATE SUNDAY BEHIND A SHARP COLD
FRONT. WEST GALES ARE POSSIBLE BEHIND THIS FRONT EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
032 
WHUS73 KIWX 131541
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 AM EST SAT DEC 13 2008

.A LOW PRESSURE SYSTEM WILL MOVE INTO THE PLAINS ON LATER TODAY
AND THEN STRENGTHEN AS IT MOVES NORTHEAST INTO THE UPPER GREAT
LAKES BY MONDAY MORNING. AN ASSOCIATED COLD FRONT WILL MOVE
ACROSS SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-132345-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 AM EST SAT DEC 13 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

SOUTH WINDS WILL CONTINUE TO INCREASE INTO THIS AFTERNOON TO 35 KNOT
GALES AND PERSIST THROUGH SUNDAY. GUSTS UP TO 40 KNOT GALES ARE
POSSIBLE. THE WIND WILL VEER TO THE WEST LATE SUNDAY BEHIND A
SHARP COLD FRONT. WEST GALES ARE POSSIBLE BEHIND THIS FRONT EARLY
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
396 
WHUS73 KIWX 132049
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EST SAT DEC 13 2008

.A STRONG LOW PRESSURE SYSTEM OVER COLORADO WILL MOVE NORTHEAST
TO THE UPPER GREAT LAKES BY MONDAY MORNING AND TO QUEBEC BY MONDAY
EVENING. THE COLD FRONT ASSOCIATED WITH THIS LOW WILL MOVE ACROSS
SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-140500-
/O.EXT.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EST SAT DEC 13 2008

...GALE WARNING NOW IN EFFECT UNTIL 3 PM EST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM EST MONDAY. 

SOUTH GALES WILL CONTINUE TONIGHT AND MONDAY AS A STRONG LOW
MOVES NORTHEAST FROM THE PLAINS. WINDS WILL VEER TO WEST WITH
GUSTS CONTINUING ABOVE GALE FORCE LATE SUNDAY NIGHT AND MONDAY AS
THE COLD FRONT ASSOCIATED WITH THIS LOW MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
793 
WHUS73 KIWX 132147
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 PM EST SAT DEC 13 2008

.A STRONG LOW PRESSURE SYSTEM OVER COLORADO WILL MOVE NORTHEAST
TO THE UPPER GREAT LAKES BY MONDAY MORNING AND TO QUEBEC BY
MONDAY EVENING. THE COLD FRONT ASSOCIATED WITH THIS LOW WILL MOVE
ACROSS SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-140600-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
447 PM EST SAT DEC 13 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY. 

SOUTH GALES WILL CONTINUE TONIGHT AND SUNDAY AS A STRONG LOW
MOVES NORTHEAST FROM THE PLAINS. WINDS WILL VEER TO WEST WITH
GUSTS CONTINUING ABOVE GALE FORCE LATE SUNDAY NIGHT AND MONDAY AS
THE COLD FRONT ASSOCIATED WITH THIS LOW MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
578 
WHUS73 KIWX 140304
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 PM EST SAT DEC 13 2008

.A STRONG LOW PRESSURE SYSTEM OVER COLORADO WILL MOVE NORTHEAST
TO THE UPPER GREAT LAKES BY MONDAY MORNING AND TO QUEBEC BY
MONDAY EVENING. THE COLD FRONT ASSOCIATED WITH THIS LOW WILL MOVE
ACROSS SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-141115-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1004 PM EST SAT DEC 13 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY. 

SOUTH GALES WILL CONTINUE TONIGHT AND SUNDAY AS A STRONG LOW
MOVES NORTHEAST FROM THE PLAINS. WINDS WILL VEER TO WEST WITH
GUSTS CONTINUING ABOVE GALE FORCE LATE SUNDAY NIGHT AND MONDAY AS
THE COLD FRONT ASSOCIATED WITH THIS LOW MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
657 
WHUS73 KIWX 140935
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EST SUN DEC 14 2008

.A STRONG LOW PRESSURE SYSTEM OVER EASTERN NEBRASKA WILL MOVE
NORTHEAST TO THE UPPER GREAT LAKES BY MONDAY MORNING AND INTO
QUEBEC BY MONDAY EVENING. THE COLD FRONT ASSOCIATED WITH THIS LOW
WILL MOVE ACROSS SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-141745-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EST SUN DEC 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY. 

SOUTH GALES WILL CONTINUE TODAY AS A STRONG LOW MOVES NORTHEAST
FROM THE PLAINS. WINDS WILL VEER TO THE WEST WITH GUSTS CONTINUING
ABOVE GALE FORCE LATE SUNDAY NIGHT INTO MONDAY AS THE COLD FRONT
ASSOCIATED WITH THIS LOW MOVES THROUGH THE AREA. WAVE HEIGHTS WILL
PEAK ON MONDAY IN THE 6 TO 10 FOOT RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
597 
WHUS73 KIWX 141649
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1149 AM EST SUN DEC 14 2008

.A STRONG LOW PRESSURE SYSTEM OVER EASTERN NEBRASKA WILL MOVE
NORTHEAST TO THE UPPER GREAT LAKES BY MONDAY MORNING AND INTO
QUEBEC BY MONDAY EVENING. THE COLD FRONT ASSOCIATED WITH THIS LOW
WILL MOVE ACROSS SOUTHEAST LAKE MICHIGAN LATE SUNDAY NIGHT.

LMZ043-046-150100-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1149 AM EST SUN DEC 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY. 

SOUTH GALES WILL CONTINUE TODAY AS A STRONG LOW MOVES NORTHEAST
FROM THE PLAINS. WINDS WILL VEER TO THE WEST WITH GUSTS
CONTINUING ABOVE GALE FORCE LATE SUNDAY NIGHT INTO MONDAY AS THE
COLD FRONT ASSOCIATED WITH THIS LOW MOVES THROUGH THE AREA. WAVE
HEIGHTS WILL PEAK ON MONDAY IN THE 6 TO 10 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
865 
WHUS73 KIWX 142033
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EST SUN DEC 14 2008

.A STRONG LOW PRESSURE SYSTEM OVER EASTERN NEBRASKA WILL MOVE
NORTHEAST TO THE UPPER GREAT LAKES BY MONDAY MORNING AND INTO
QUEBEC BY MONDAY EVENING. THE COLD FRONT ASSOCIATED WITH THIS LOW
WILL SWEEP ACROSS SOUTHEAST LAKE MICHIGAN LATE TONIGHT. WINDS WILL
QUICKLY

LMZ043-046-150445-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
333 PM EST SUN DEC 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

SOUTH GALES WILL CONTINUE TODAY AS A STRONG LOW MOVES NORTHEAST
FROM THE PLAINS. WINDS WILL VEER TO THE WEST WITH GUSTS CONTINUING
ABOVE GALE FORCE LATE TONIGHT INTO MONDAY AS THE COLD FRONT
ASSOCIATED WITH THIS LOW MOVES THROUGH THE AREA. WAVE HEIGHTS WILL
PEAK ON MONDAY IN THE 6 TO 10 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
006 
WHUS73 KIWX 142145 CCA
MWWIWX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EST SUN DEC 14 2008

.A STRONG LOW PRESSURE SYSTEM OVER NORTHWEST WISCONSIN WILL MOVE
NORTHEAST ACROSS THE UPPER GREAT LAKES TONIGHT AND INTO QUEBEC BY
MONDAY EVENING. THE COLD FRONT ASSOCIATED WITH THIS LOW WILL SWEEP
ACROSS SOUTHEAST LAKE MICHIGAN LATE TONIGHT.

LMZ043-046-150445-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
333 PM EST SUN DEC 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

SOUTH GALES WILL SHIFT TO WEST LATE TONIGHT AS A STRONG COLD FRONT
MOVES ACROSS THE AREA... AND THEN DIMINISH MONDAY AFTERNOON. WAVE
HEIGHTS WILL PEAK ON MONDAY IN THE 6 TO 10 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
371 
WHUS73 KIWX 150259
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 PM EST SUN DEC 14 2008

.A STRONG LOW PRESSURE SYSTEM OVER THE UPPER GREAT LAKES WILL MOVE
NORTHEAST TO NORTHERN QUEBEC BY MONDAY EVENING. THE COLD FRONT
ASSOCIATED WITH THIS LOW WILL SWEEP ACROSS SOUTHEAST LAKE MICHIGAN
OVERNIGHT.

LMZ043-046-151100-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
959 PM EST SUN DEC 14 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST MONDAY. 

SOUTH GALES WILL SHIFT TO WEST LATE TONIGHT AS A STRONG COLD FRONT 
MOVES ACROSS THE AREA... AND THEN DIMINISH MONDAY AFTERNOON. WAVE 
HEIGHTS WILL PEAK ON MONDAY IN THE 6 TO 10 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
978 
WHUS73 KIWX 151009
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 AM EST MON DEC 15 2008

.A STRONG LOW PRESSURE SYSTEM OVER NORTHEAST LAKE SUPERIOR THIS
MORNING WILL MOVE NORTHEAST TO NORTHERN QUEBEC BY MONDAY EVENING.
AN INTENSE COLD FRONT ASSOCIATED WITH THIS LOW SWEPT THROUGH
SOUTHEAST LAKE MICHIGAN EARLY THIS MORNING AND WILL MOVE THROUGH
THE LOWER GREAT LAKES BY THIS AFTERNOON.

LMZ043-046-151815-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
509 AM EST MON DEC 15 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

SUSTAINED WEST WINDS TO 30 KNOTS WILL GUST TO 40 KNOT GALES INTO
EARLY THIS AFTERNOON. THE WIND WILL DIMINISH SLIGHTLY AND VEER
NORTHWEST BY THIS EVENING. WAVE HEIGHTS WILL PEAK TODAY IN THE 6
TO 10 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
234 
WHUS73 KIWX 151539
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EST MON DEC 15 2008

.A STRONG LOW PRESSURE SYSTEM OVER NORTHEAST LAKE SUPERIOR THIS
MORNING WILL MOVE NORTHEAST TO NORTHERN QUEBEC BY MONDAY EVENING.
AN INTENSE COLD FRONT ASSOCIATED WITH THIS LOW SWEPT THROUGH
SOUTHEAST LAKE MICHIGAN EARLY THIS MORNING AND WILL MOVE THROUGH
THE LOWER GREAT LAKES BY THIS AFTERNOON.

LMZ043-046-152000-
/O.CON.KIWX.GL.W.0019.000000T0000Z-081215T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 AM EST MON DEC 15 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

SUSTAINED WEST WINDS TO 30 KNOTS WILL GUST TO 40 KNOT GALES INTO
EARLY THIS AFTERNOON. THE WIND WILL DIMINISH SLIGHTLY AND VEER
NORTHWEST BY THIS EVENING. WAVE HEIGHTS WILL PEAK TODAY IN THE
6 TO 10 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Dec 12, 3:09 PM EST, 50 minutes earlier.

Area forecast discussion, Dec 12, 3:09 PM EST, 50 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
309 PM EST FRI DEC 12 2008

.SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT.

LAKE EFFECT SNOW BANDS FINALLY BEGINNING TO SLOWLY WEAKEN AND
SHIFT EASTWARD. BULK OF THE ACCUMULATING SNOW WILL BE ENDING OVER
THE NEXT COUPLE OF HOURS. MORE THAN LIKELY ADVISORY WILL BE
ALLOWED TO EXPIRE AT 4 PM BUT WILL MONITOR TRENDS AND GO WITH PRE
1ST PERIOD MENTION TO COVER.

BY MID EVENING EVERYTHING SHOULD BE FINISHED AND ATTENTION TURNS
TO FIRST SURGE OF WARM AIR TO ARRIVE LATE TONIGHT INTO SATURDAY.
HAVE LOWERED OVERNIGHT LOWS IN THE FAR SW WHERE UPSTREAM OBS ARE
IN THE LOW TO MID TEENS. HAVE NUDGED LOWS DOWN A BIT IN THESE
AREAS BUT THEN HAVE EVERYONE STEADY OR RISING OVERNIGHT.

NICE DAY IN STORE FOR SATURDAY WITH HIGHS WELL INTO THE 30S AND
POSSIBLY INTO THE LOWER 40S. QUESTIONABLE AREAS FOR DEGREE OF
WARMUP WILL BE WHERE NEW SNOWFALL IS. MINOR CHANGES BUT KEPT WITH
GENERAL IDEA FROM BEFORE.

THEN FOCUS TURNS TOWARDS WAA PRECIP EXPECTED TO DEVELOP OVERNIGHT.
STILL LOOKING TO BE ONLY A CHC OF PRECIP AT THIS TIME WITH BULK OF
MSTR TO THE NORTH. THERMAL PROFILES A BIT CONCERNING IN THE NORTH
AT THE START OF THE PRECIP. 850 MB TEMPS AND 1000-850 MB
THICKNESSES WOULD ALL GENERALLY SUGGEST ALL RAIN...BUT SFC TEMPS
WILL BE RIGHT IN THE 31 TO 34 DEGREE RANGE POTENTIALLY. TOMORROWS
HIGHS WILL BE A CRITICAL PLAYER IN PROFILES SO HAVE OPTED TO
THROUGH IN A MIX FOR A FEW HOURS LATE EVENING AND THEN STAY WITH
ALL RAIN LATER SAT NGT AND MONITOR TRENDS.

&&

.LONG TERM...
STRONG COLD FRONT MOVES THROUGH THE AREA EARLY MONDAY
THEN CONFIDENCE STARTS TO SLIP IN THE FORECAST. HIGH PRESSURE WITH A
MID WEEK INTERRUPTION PREVAILS IN THE ECMWF, BUT A MUCH MORE ACTIVE
PRECIPITATION PREVAILS IN THE GFS. MODELS TOTALLY DIVERGE BY THE END
OF THE WEEK WHERE ECMWF BRING SOLID STORM SYSTEM ACROSS THE PLAINS
WHILE GFS HAS HIGH PRESSURE. PREFER THE ECMWF OVERALL, BUT WILL
INCLUDE SOME INFLUENCE BY GFS FOR FORECAST THROUGH MIDWEEK.

WILL KEEP RAIN SHOWERS IN THE SUNDAY FORECAST THAT WILL CHANGEOVER
TO SNOW FROM THE WEST BEHIND THE FRONT ON MONDAY. WILL BRING DRY
WEATHER BACK ACROSS THE ARE TUESDAY BUT BRING SNOW BACK ON
WEDNESDAY, THEN DRY THURSDAY BEFORE BRINGING SNOW, THEN SNOW MIXED
WITH RAIN ON FRIDAY.

QUITE A BIT OF TEMPERATURE RANGE FOR THE WEEK. HIGHS MOSTLY UPPER
20S AND 30S EXCEPT FOR 40S ON SUNDAY AND SOUTHEAST MONDAY. LOWS IN
THE 30S SUNDAY AND MONDAY BUT TEENS AND LOW 20S REST OF THE WEEK.

&&

.AVIATION...
18Z TAFS. BIT OF A CHALLENGE ON TAFS INTO MID AFTERNOON
ESPECIALLY AT KSBN WITH DOMINANT BAND JUST TO THE NORTH OF THE
SITE. TRENDS SUGGEST THAT THIS BAND MAY DRIFT BACK DOWN ACROSS THE
SITE FOR A SHORT WINDOW. SO WILL GO AHEAD AND RUN WITH A TEMPO
GROUP TO HANDLE FOR NOW. VSBYS IN THE 1/4 TO 1/2SM RANGE HAVE BEEN
COMMON UNDER THIS BAND. AT KFWA...SCT TO NUMEROUS SNOWSHOWERS ARE
ATTEMPTING TO MOVE WELL INLAND AND ARE LOCALLY AFFECTING VSBYS AT
THE SITE. WILL NOT BE AS AGGRESSIVE AS WITH KSBN BUT WILL BRING
DOWN TO THE 2 TO 3 SM RANGE FOR A FEW HOURS IN A TEMPS GROUP.

ONCE WINDS BECOME MORE WEST AND SOUTHWEST...SNOWSHOWERS WILL COME
TO AN END WITH CLEARING SKIES. WINDS WILL BEGIN TO INCREASE ON THE
DAY SATURDAY WITH THE BEST PERIOD OF STRONGER WINDS STARTING TO
TAKE SHAPE TOWARDS THE END OF THE PERIOD SO WILL NOT GIVE MUCH
DETAIL AT THIS TIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...LAKE EFFECT SNOW ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     MIZ077-078.

OH...NONE.
LM...GALE WARNING FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...FISHER
LONG TERM...SABONES
AVIATION...FISHER
Hazardous weather outlook, Dec 12, 1:36 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
136 PM EST FRI DEC 12 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-131845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
136 PM EST FRI DEC 12 2008 /1236 PM CST FRI DEC 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LAKE EFFECT SNOW SHOWERS WILL BEGIN TO WIND DOWN THIS AFTERNOON.
TOTAL SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES ARE EXPECTED OVER
PARTS OF BERRIEN AND CASS COUNTIES IN MICHIGAN...WITH LESSER
AMOUNTS FURTHER INLAND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN WILL CHANGE TO SNOW FROM WEST TO EAST ON MONDAY. WINDY
CONDITIONS WILL ALSO DEVELOP AND TEMPERATURES WILL FALL WITH
RAPID FREEZING OF UNTREATED WET ROADWAYS POSSIBLE. LIGHT SNOW
ACCUMULATIONS ARE LIKELY BY MONDAY EVENING.

THERE IS A SMALL CHANCE FOR A WINTER SYSTEM LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS ARE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-131845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
136 PM EST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WAVES UP TO 8 FEET ACCOMPANIED BY WINDS OF 15 TO 25 KNOTS WITH GUSTS
TO 30 KNOTS WILL BE HAZARDOUS FOR SMALL CRAFT TODAY AND THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GALE FORCE WINDS ARE LIKELY THIS WEEKEND WITH SOUTH GALES TO 35
GUSTING TO 40 KNOTS FROM SATURDAY AFTERNOON THROUGH LATE SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Special weather statement, Dec 12, 10:02 AM EST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 AM EST FRI DEC 12 2008

INZ004-005-MIZ077>079-121600-
BERRIEN MI-CASS MI-ELKHART IN-ST. JOSEPH MI-ST. JOSEPH IN-
1002 AM EST FRI DEC 12 2008

...SPECIAL WEATHER STATEMENT...

AT 958 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF MODERATE SNOW WITH SNOWFALL RATES OF ONE HALF TO ONE INCH PER
HOUR...EXTENDING FROM OFFSHORE OF GRAND HAVEN TO BETWEEN BENTON
HARBOR AND SOUTH HAVEN...MOVING SOUTH AT 25 MPH.

VISIBILITIES IN THIS SNOW BAND WILL FALL BELOW ONE HALF MILE AT TIMES
WITH SNOWFALL ACCUMULATION UP TO AN INCH PER HOUR...CREATING
HAZARDOUS DRIVING CONDITIONS ON UNTREATED ROADS.

LOCATIONS IN THE PATH OF THIS BAND OF MODERATE SNOW INCLUDE...
  NILES...
  GRANGER AND GEORGETOWN...
  SIMONTON LAKE...
  CASSOPOLIS...
  EDWARDSBURG...
  CONSTANTINE...

ROADS WILL BE SNOW PACKED...SLICK AND HAZARDOUS IN AREAS WHERE THE
SNOW SHOWERS PERSIST. ALLOW EXTRA TIME TO REACH YOUR DESTINATION
SAFELY. SLOW DOWN AND LEAVE PLENTY OF SPACE BETWEEN YOUR VEHICLE AND
THE ONE AHEAD OF YOU. DRIVERS SHOULD BE PREPARED FOR RAPIDLY
CHANGING VISIBILITIES.
Local storm report, Dec 12, 10:42 AM EST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EST FRI DEC 12 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1042 AM     SNOW             PAW PAW LAKE            42.21N  86.28W
12/12/2008  E1.5 INCH        BERRIEN            MI   PUBLIC

            ESTIMATED 1.5 INCHES

&&

EVENT NUMBER IWX0801998

BJS
Special weather statement, Dec 12, 11:20 AM EST, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1120 AM EST FRI DEC 12 2008

INZ005-006-MIZ077>079-121715-
BERRIEN MI-CASS MI-ELKHART IN-LAGRANGE IN-ST. JOSEPH MI-
1120 AM EST FRI DEC 12 2008

...SPECIAL WEATHER STATEMENT...

AT 1116 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF MODERATE SNOW WITH SNOWFALL RATES OF ONE HALF TO ONE INCH
PER HOUR...ALONG A LINE EXTENDING FROM WEST OF SAGATUCK TO COLOMA TO
CASSOPOLIS.

VISIBILITIES IN THIS SNOW BAND WILL FALL BELOW ONE HALF MILE AT TIMES
WITH SNOWFALL ACCUMULATION UP TO AN INCH PER HOUR...CREATING
HAZARDOUS DRIVING CONDITIONS ON AREA ROADS.

LOCATIONS LIKELY TO BE AFFECTED BY THIS BAND OF MODERATE SNOW
INCLUDE...
  WATERVLIET...PAW PAW LAKE AND CASSOPOLIS...
  MIDDLEBURY...
  WHITE PIGEON...
  SHAVEHEAD LAKE...DONNELL LAKE AND VANDALIA...
  PENN...MOTTVILLE...

ROADS WILL BE SNOW PACKED...SLICK AND HAZARDOUS IN AREAS WHERE THE
SNOW SHOWERS PERSIST. ALLOW EXTRA TIME TO REACH YOUR DESTINATION
SAFELY. SLOW DOWN AND LEAVE PLENTY OF SPACE BETWEEN YOUR VEHICLE AND
THE ONE AHEAD OF YOU. DRIVERS SHOULD BE PREPARED FOR RAPIDLY
CHANGING VISIBILITIES.
Local storm report, Dec 12, 11:54 AM EST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1154 AM EST FRI DEC 12 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1145 AM     SNOW             4 S WATERVLIET          42.13N  86.26W
12/12/2008  M3.0 INCH        BERRIEN            MI   PUBLIC

&&

EVENT NUMBER IWX0801999

BJS
Local storm report, Dec 12, 12:25 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1225 PM EST FRI DEC 12 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1223 PM     SNOW             FAIR PLAIN              42.08N  86.45W
12/12/2008  M1.1 INCH        BERRIEN            MI   TRAINED SPOTTER

            JUST OVER ONE INCH OF SNOWFALL SO FAR

&&

EVENT NUMBER IWX0802000

LWF
Special weather statement, Dec 12, 1:15 PM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 PM EST FRI DEC 12 2008

INZ004>006-MIZ077>079-121915-
BERRIEN MI-CASS MI-ELKHART IN-LAGRANGE IN-ST. JOSEPH MI-ST. JOSEPH
IN-
115 PM EST FRI DEC 12 2008

...SPECIAL WEATHER STATEMENT...

AT 112 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF MODERATE TO LOCALLY HEAVY SNOW WITH SNOWFALL RATES OF ONE
HALF TO ONE INCH PER HOUR...ALONG A LINE EXTENDING FROM PAW PAW LAKE
TO CASSOPOLIS TO LAGRANGE.

VISIBILITIES IN THIS SNOW BAND OF ONE QUARTER TO ONE HALF MILE HAVE
BEEN COMMON...WITH SNOWFALL ACCUMULATION UP TO AN INCH PER
HOUR...CREATING HAZARDOUS DRIVING CONDITIONS ON AREA ROADS.

LOCATIONS THAT WILL LIKELY BE AFFECTED BY THIS BAND INCLUDE...
  WATERVLIET...PAW PAW LAKE AND CASSOPOLIS...
  WHITE PIGEON...
  CONSTANTINE...
  MARCELLUS...
  LA GRANGE...SHAVEHEAD LAKE AND DIAMOND LAKE...
  SCOTT...

ROADS WILL BE SNOW PACKED...SLICK AND HAZARDOUS IN AREAS WHERE THE
SNOW SHOWERS PERSIST. ALLOW EXTRA TIME TO REACH YOUR DESTINATION
SAFELY. SLOW DOWN AND LEAVE PLENTY OF SPACE BETWEEN YOUR VEHICLE AND
THE ONE AHEAD OF YOU. DRIVERS SHOULD BE PREPARED FOR RAPIDLY
CHANGING VISIBILITIES.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 11:53 AM ESTLake Effect Snow AdvisoryIWXCass4 hr

Nearby

Gale Warnings in Indiana, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.